He usually gets them around an hour or two after he takes is 2mg pill. Tonight he was crying because of it. Anyone else have this problem? If so can you kind of help me understand how it feels? Should he eat or have milk threw out the day so his tummy feels better? He said sometimes durning the day it hurts a little.
Intuniv - My 7 year old has stomach aches at night after taking Intuniv, is that normal?
- 31 Oct 2011 by Jmpof4
- 31 October 2011
Added 31 Oct 2011:
I forgot to put that the stomach ache is after taking INTUNIV :O)
Stomach pain is a commonly reported side effect of Intuniv. Talk about it with your doctor at your next visit. The stomach pain may settle with time or his dose may need to be lowered a little .The medicine may need to be changed if it is bothersome and not resolved. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2011 • 1 answer
Updated 3 Oct 2011 • 1 answer
Updated 9 Jan 2014 • 3 answers
Updated 19 Apr 2013 • 2 answers
Updated 3 Jun 2015 • 1 answer